Advertisement

Hanson-Antczak-Type Sonvexity III

  • Ram U. VermaEmail author
Chapter
Part of the Infosys Science Foundation Series book series (ISFS)

Abstract

In this chapter, several second-order parametric duality results under various Hanson-Antczak-type generalized \((\alpha ,\beta , \gamma ,\xi ,\eta ,\rho ,\theta )\)-V-invexity conditions for a semi-infinite multiobjective fractional programming problem are presented.

References

  1. 1.
    Zalmai, G.J.: Hanson-Antczak-type generalized (\(\alpha ,\beta ,\gamma ,\xi ,\eta ,\rho ,\theta \))-V-invex functions in semiinfinite multiobjective fractional programming. Part III: second-order parametric duality models. Adv. Nonlinear Var. Inequal. 16(2), 91–126 (2013)Google Scholar
  2. 2.
    Zalmai, G.J.: Hanson-Antczak-type generalized (\(\alpha ,\beta ,\gamma ,\xi ,\eta ,\rho ,\theta \))-V-invex functions in semiinfinite multiobjective fractional programming. Part II: first-order parametric duality models. Adv. Nonlinear Var. Inequal. 16(2), 61–90 (2013)Google Scholar
  3. 3.
    Zalmai, G.J.: Hanson-Antczak-type generalized (\(\alpha ,\beta ,\gamma ,\xi ,\eta ,\rho ,\theta \))-V-invex functions in semiinfinite multiobjective fractional programming. Part I: sufficient efficiency conditions. Adv. Nonlinear Var. Inequal. 16(1), 91–114 (2013)Google Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2017

Authors and Affiliations

  1. 1.Department of MathematicsTexas State UniversitySan MarcosUSA

Personalised recommendations